# SDR DALA1109089207

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 42,512 hours, 22,574 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING THEY HAD FUMES AND AN ODOR IN THE AFT CABIN. CABIN CREW AND SEVERAL PASSENGERS FAINT AND DIZZY.  NOTED RT CABIN TEMPERATURE SUPPLY OCCASIONALLY FLUCTUATING TO 100 DEGREES ON CABIN TEMPERATURE INDICATOR.  MX TROUBLESHOT IAW TSM 21-22 AND REPLACED CABIN TEMPERATURE SENSOR AND COALESCER BAGS.  OPERATIONALLY TESTED IAW MM 21-62-04. CHECKS GOOD. ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
